# SDR USAA950789

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3184779
- Condition: Corrosion
- Location: Bs 967-987
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL, FOUND CORROSION 1 INCH TOTAL AREA BETWEEN BS 967-987 LBL 16 ON INTERCOSTAL.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPLACED INTERCOSTAL, REPAIRED PER SRM 51-10-3.  (M)
